How To Deal With The Body Often Itching, Swelling And Pain?
I am a 45-year-old RT mother, I have a history of novalgin allergy and itching when the air is cold, eating seafood et al, eggs. But if the body is fit itchy sometimes swollen in the soles of the feet / hands or bumps on some parts of the body do not attack (there are times when Iuga affected, still confused). Now my cholesterol is high u0026amp; take simvastatin from Dr. bjp every night 1 seed. And this calligraph attacks almost every day now often in the palm of the feet swollen, when pressed white skin. Make your way sick. Sometimes a button eye bump on the thigh, arm, stomach. Is this drug the cause of my recurrence? Because when I abstain from all the food that triggers itching it still comes with its awesome I suffer a lot, because when I drink incidal I always fall asleep so I can’t work. Please enlighten me, how to overcome it? Because the doctors only give anti-itching medication for every control. Can these drugs cause kidney? Because since taking the morning drug simvastatin urine color like tea u0026amp; rather bubbly. Although my drink is more than 2 liters / day. Thank you.
Hello Burki, thank you for asking to HealthReplies.com.
Let me introduce myself, Dr. Rio will try to answer your question.
Responding to the complaints that you are facing right now is the swelling of some parts of the body, pain, and itching resembling urticaria itself can be caused by several things here namely:
Your allergies are indeed recurring. Allergy to simvastatin. Because of complaints of swollen feet continuously, we need to think about the possibility of kidney disorders and heart disease. Some of the possibilities above can be ascertained by a direct doctor's examination. Responding to the problem of possible kidney disorders due to long-term consumption of cetrizine there are no studies that mention this. The need for a review of other treatments that may cause kidney problems such as long-term steroid consumption. Incidal consumption contains cetrizine-shaped antihistamines which have drowsy side effects, but are smaller than other types of antihistamines.
Right now what you can do is:
Stop using simvastatin for a while and evaluate your complaint. Avoid eating foods that are high in cholesterol, such as coconut milk, fried foods, and so on. Get enough rest, remembering if your body's immunity is weak facilitates hypersensitive reactions appear. Use gloves and socks because cold weather can trigger urticaria. Go to a specialist in internal medicine to remember the possibility of heart / kidney disease. That's all my answer, thank you very much :)